# SDR AALA20111218MIA02

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 41,330 hours, 5,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT GALLEY EMERGENCY LIGHT ASSEMBLY BROKEN.  REMOVED AND REPLACED RIGHT SIDE AFT GALLEY EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
